# SDR USAA2013091300018

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 44,505 hours, 18,326 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 2607MK2
- Part serial: SAD04084
- Condition: Faulty
- Location: Compressor
- Part time: 27,229 hours, 11,785 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ENROUTE, CREW REPORTED AN ENGINE NR 2 COMPRESSOR VANE STALL.  SHUTDOWN ENGINE, DECLARED AN EMERGENCY AND DIVERTED.   MX R & R NR 2 ENGINE VSV ACTUATOR IAW AMM 75-32-41 AND COMPLETED BOROSCOPE OF HPC, LPC IAW 72-00-20-017 AND -016.
